# SDR N6WA2021051001

- Difficulty date: May 10, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 41,489 hours, 31,173 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Motor
- Condition: Faulted
- Location: Horiz Stab Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB TRIM RUNAWAY. R&R HORIZ STAB MOTOR #1 IAW CRJ AMM 27-42-03.
